# SDR CALA9802065

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Component: Dme
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT FLIGHT ATTENDANT STATION LOWER FLASHLIGHT WEAK.  THE FLASHLIGHT BATTERY WAS REPLACED IAW MM 25-20-0.
